Authors: Stević, Stevo 
Sharma, Ajay
Bhat, Ambika
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Products of multiplication composition and differentiation operators on weighted Bergman spaces
Journal: Applied Mathematics and Computation
Volume: 217
Issue: 20
First page: 8115
Last page: 8125
Issue Date: 15-Jun-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.03.014
Abstract: 
Let ψ be a holomorphic function on the open unit disk D and ∂ a holomorphic self-map of D. Let C∂, Mψ and D denote the composition, multiplication and differentiation operator, respectively. We consider linear operators induced by products of these operators on weighted Bergman spaces on D. The boundedness is established by using Carleson-type measures.
Keywords: Boundedness | Composition operator | Differentiation operator | Multiplication operator
Publisher: Elsevier
Project: National Board of Higher Mathematics, India (Grant No. 48/4/2009/R&D-II/426)

Show full item record

SCOPUSTM   
Citations

115
checked on Jun 23, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.